MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. OSTEOSET PELLET INJECTOR; FILLER, BONE VOID, CALCIUM COMPOUND

WRIGHT MEDICAL TECHNOLOGY, INC. OSTEOSET PELLET INJECTOR; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 87004805
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient underwent a reduction and internal fixation of a femoral shaft fracture and bone graft surgery under general anesthesia.After insertion of the artificial bone graft it was found that a piece of the plastic from the injector was missing.The surgeon failed to find the broken piece and closed the wound of the patient.

Brand Name
OSTEOSET PELLET INJECTOR
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
MDR Report Key12302375
Report Number0001043534-2021-00138
Device Sequence Number3532421
Product Code MQV
UDI-Device Identifier00840420133649
UDI-Public00840420133649
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number87004805
Device Catalogue Number87004805
Device Lot Number1557862
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2021
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR